×

Found 27 Documents (Results 1–27)

100
MathJax

The convergence of Euler-Poisson system to the incompressible Euler equations. (English) Zbl 1218.35169

Li, Tatsien (ed.) et al., Some problems on nonlinear hyperbolic equations and applications. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4322-88-1/hbk). Series in Contemporary Applied Mathematics CAM 15, 225-257 (2010).
MSC:  35Q31 76X05 35A35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification